Communications in Mathematical Physics

There are no Goldstone bosons in two dimensions

Sidney Coleman

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 31, Number 4 (1973), 259-264.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103859034

Mathematical Reviews number (MathSciNet)
MR0343808

Zentralblatt MATH identifier
1125.81321

Subjects
Primary: 81.46

Citation

Coleman, Sidney. There are no Goldstone bosons in two dimensions. Communications in Mathematical Physics 31 (1973), no. 4, 259--264. http://projecteuclid.org/euclid.cmp/1103859034.


Export citation